Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 1162 to 1181 of 1572

1162
Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

1163
Ramp-Preserving Denoising for Conductivity Image Reconstruction in Magnetic Resonance Electrical Impedance Tomography

Lee, Chang-Ockresearcher; Jeon, Kiwan; Ahn, Seonmin; Kim, Hyung Joong; Woo, Eung Je, IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING, v.58, no.7, pp.2038 - 2050, 2011-07

1164
RANDOM WALKS AT RANDOM TIMES: CONVERGENCE TO ITERATED LEVY MOTION, FRACTIONAL STABLE MOTIONS, AND OTHER SELF-SIMILAR PROCESSES

Jung, Paulresearcher; Markowsky, Greg, ANNALS OF PROBABILITY, v.41, no.4, pp.2682 - 2708, 2013-07

1165
Random-Time Isotropic Fractional Stable Fields

Jung, Paulresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.27, no.2, pp.618 - 633, 2014-06

1166
Rank gain of Jacobian varieties over finite Galois extensions

Im, Bo-Haeresearcher; Wallace, Erik, JOURNAL OF NUMBER THEORY, v.184, pp.68 - 84, 2018-03

1167
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

1168
Rank-width and tree-width of H-minor-free graphs

Fomin, FV; Oum, Sang-ilresearcher; Thilikos, DM, EUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628, 2010-10

1169
Rank-width and vertex-minors

Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.95, no.1, pp.79 - 100, 2005-09

1170
Rank-width and well-quasi-ordering

Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.22, no.2, pp.666 - 682, 2008

1171
Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

1172
Rank-width is less than or equal to branch-width

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244, 2008-03

1173
Rank-width of random graphs

Lee, Choongbum; Lee, Joonkyung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.70, no.3, pp.339 - 347, 2012-07

1174
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

1175
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

1176
RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

1177
RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

1178
Rate of convergence in nonlinear Hartree dynamics with factorized initial data

Chen, Li; Lee, JiOonresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.52, no.5, 2011-05

1179
Rate of Convergence Towards Hartree Dynamics

Chen, Li; Lee, JiOonresearcher; Schlein, Benjamin, JOURNAL OF STATISTICAL PHYSICS, v.144, no.4, pp.872 - 903, 2011-08

1180
Rate of Convergence Towards Semi-Relativistic Hartree Dynamics

Lee, JiOonresearcher, ANNALES HENRI POINCARE, v.14, no.2, pp.313 - 346, 2013-03

1181
Rational curves on blowing-ups of projective spaces

Kim, Bumsig; Lee, Yongnamresearcher; Oh, Kyungho, MICHIGAN MATHEMATICAL JOURNAL, v.55, no.2, pp.335 - 345, 2007-08

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0